Your Cart 0

Continue to checkout

Search Products

Cheston Cold and Flu NF Tablet

★ 0.0 0 Reviews

₹50.00

₹57.00 12% OFF


Pack Size strip of 10 tablets
Manufacturer Cipla Ltd
Composition Caffeine (30mg) + Diphenhydramine (25mg) + Paracetamol (500mg) + Phenylephrine (5mg)

In Stock
SKU : #47675
Composition Details

Caffeine (30mg) + Diphenhydramine (25mg) + Paracetamol (500mg) + Phenylephrine (5mg)

Manufacturer Cipla Ltd
Pack Size strip of 10 tablets
Product Name Cheston Cold and Flu NF Tablet
Customer Reviews

The reviews feature is currently under maintenance and will be live soon.

Related Products

✓